June / 2012
I am taking 5HTP 80mg and THEANINE 50mg between 24h and 2h, for 60 days. Sleep 4-5 hours with interruptions. Next day, feel tired. To compensate the 'sleepless' previous night, I take every other day 3-5 drops of clonazepam to sleep for 6-7 hours. I am 62 years old, and after menopause I got palpitations and insomnia. Questions:
1. Can I continue taking theanine and 5HTP earlier (at 20h) and MELATONIN later (between 24h and 2h)?
2. Does 5HTP worse palpitations?
3. How melatonin affects serotonin?
4. Does Melatonin worse palpitations?
Thank you

Users: rosa ( 18/06/2012)

Please explain why "Time release melatonin can cause more problems than solving them if not taken in a correct manner". What is the correct manner to take it?
Thank you
Rosa

Users: rosa ( 11/06/2012)


N of pages in archive: [ 1 ]

Did not find the answers you were looking for? Enter your question

UserEmail
The user-name you chose will be visible for everyone in the forum. You can also use a nickname or leave it blank. The email provided by you will only be used to communicate the answers.

Question

Due to numerous intrusion attempts via automated software we ask you to manually enter the verification code you see in the box: